# SDR HALA2011121400586

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 35,124 hours, 6,492 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 97980612
- Part serial: 472C
- Condition: Malfunctioned
- Location: Apu Engine
- Part time: 27,256 hours, 5,095 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DUE TO FLT CREW REPORTS LOW APU AIR WHEN PACKS ON.  R & R APU SURGE VALVE IAW AMM TASK 49-53-01-404-010 OPS CHECK & LEAK CHECKED OK.
